MAUDE Adverse Event Report: B. BRAUN MEDICAL INC. CARESITE MICRO¿; SET, ADMINISTRATION, INTRAVASCULAR

B. BRAUN MEDICAL INC. CARESITE MICRO¿; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 354269
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(6).The investigation is ongoing at this time.A follow up will be submitted when the investigation results become available.
 
Event or Problem Description
As reported by the user facility: patient arrived to er for liver lesion biopsy with conscious sedation.Patient's iv was flushed and connected to saline line prior to procedure and prepped as usual.During procedure rn noticed that patient was not illiciting normal response to fentanyl and versed that had been administered, by that time, the patient had received 125 mcg of fentanyl and 2.5 mg of versed.At that point, i had the provider pause what they were doing and had a look under the drape to inspect the iv to make sure it hadn't blown.At this point i saw a pool of blood-tinged saline covered patient's arm and blanket.The iv extension had been completely disconnected from microclave 1 way valve and the meds were being infused outside of the patient.At this point i cleansed the hub of the iv catheter and reconnected the line to the patient's iv.Patient then was administered 50 mcg of fentanyl and 1 mg of versed and patient fell into a moderate sedation.
 
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).No sample was provided for evaluation.Based on the data from the investigation, the root cause of the reported incident was unable to be determined.The reported defect was unable to be confirmed.A review of the discrepancy management system (dsms) database was performed for the reported lot number and no abnormalities or non-conformances were noted during the in process or final product inspection.The retained units were evaluated and passed the internal testing.We will maintain this report for further references and continue to monitor other reports for similar occurrences.If any additional pertinent information becomes available, a follow up will be submitted.

Brand Name
CARESITE MICRO¿
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
B. BRAUN MEDICAL INC.
824 12th ave
bethlehem PA 18018
Manufacturer (Section G)
B. BRAUN MEDICAL INC.
824 12th ave
bethlehem PA 18018
Manufacturer Contact
jonathan severino
901 marcon blvd.
allentown, PA 18109
4847197287
MDR Report Key23025349
Report Number2521402-2025-00820
Device Sequence Number9427791
Product Code FPA
UDI-Device Identifier04046955773183
UDI-Public(01)04046955773183(11)240823(17)270823(10)0061957470
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K153293
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number354269
Device Lot Number0061957470
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/21/2025
Supplement Date Received by Manufacturer10/05/2025
Initial Report FDA Received Date09/11/2025
Supplement Report FDA Received Date10/23/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/23/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown